Advertisement

Nonlinear Dynamics

, Volume 87, Issue 2, pp 1153–1157 | Cite as

Invariant solutions of Biswas-Milovic equation

  • Sachin Kumar
Original Paper

Abstract

The Biswas-Milovic equation in generalized form and with power law nonlinearity is analyzed for Lie symmetries. The classical Lie group method is applied to derive symmetries of this equation, and the ordinary differential equations deduced are further studied; and some exact solutions are obtained.

Keywords

Biswas-Milovic equation Lie symmetries Exact solutions 

Notes

Acknowledgments

This research is funded by UGC Start-Up Grant and seed money Grant of Central University of Punjab, Bathinda. The author thankfully acknowledge this support from UGC and Central University of Punjab, Bathinda.

References

  1. 1.
    Biswas, A., Khalique, C.: Stationary solitons for nonlinear dispersive Schrödinger’s equation. Nonlinear Dyn. 63(4), 623–626 (2011)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Biswas, A., Milovic, D.: Bright and dark solitons of the generalized nonlinear Schrödinger’s equation. Commun. Nonlinear Sci. Numer. Simul. 15, 1473–1484 (2010)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Biswas, A., Mirzazadeh, M., Eslami, M., Milovic, D., Belic, M.: Solitons in optical metamaterials by functional variable method and first integral approach. Frequenz 68, 525–530 (2014)CrossRefGoogle Scholar
  4. 4.
    Bluman, G., Cole, J.: The general similarity of the heat equation. J. Math. Mech. 18(11), 1025–1042 (1969)MathSciNetMATHGoogle Scholar
  5. 5.
    Bluman, G., Cole, J.: Similarity Methods for Differential Equations, vol. 13. Springer, New York (1974)MATHGoogle Scholar
  6. 6.
    Eslami, M., Mirzazadeh, M.: Optical solitons with Biswas-Milovic equation for power law and dual-power law nonlinearities. Nonlinear Dyn. 83, 731–738 (2016)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Gupta, R., Bansal, A.: Similarity reductions and exact solutions of generalized Bretherton equation with time-dependent coefficients. Nonlinear Dyn. 71(1–2), 1–12 (2013)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Khalique, C., Biswas, A.: A Lie symmetry approach to nonlinear Schrödinger’s equation with non-kerr law nonlinearity. Commun. Nonlinear Sci. Numer. Simul. 14(12), 4033–4040 (2009)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Kumar, S.: Painlevé analysis and invariant solutions of Vakhnenko-Parkes (VP) equation with power law nonlinearity. Nonlinear Dyn. 85(2), 1275–1279 (2016)Google Scholar
  10. 10.
    Lü, X., Zhu, H., Yao, Z., Meng, X., Zhang, C., Zhang, C., Tian, B.: Multi-soliton solutions in terms of double Wronskian determinant for a generalized variable-coefficient nonlinear Shrödinger’s equation from plasma physics, arterial mechanics, fluid dynamics and optical communications. Annal Phys. 323(8), 1947–1955 (2008)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Mirzazadeh, M., Ekici, M., Sonmezoglu, A., Eslami, M., Zhou, Q., Kara, A.H., Milovic, D., Majid, F.B., Biswas, A., Belic, M.: Optical solitons with complex Ginzburg-Landau equation. Nonlinear Dyn. 85, 1979–2016 (2016)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Mirzazadeh, M., Eslami, M., Zerrad, E., Mahmood, M., Biswas, A., Belic, M.: Optical solitons in nonlinear directional couplers by sine-cosine function method and Bernoulli’s equation approach. Nonlinear Dyn. 81, 1933–1949 (2015)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Olver, P.: Applications of Lie Groups to Differential Equations, vol. 107. Springer, New York (1986)MATHGoogle Scholar
  14. 14.
    Zhou, Q.: Optical solitons in the parabolic law media with high-order dispersion. Optik-Int. J. Light Electron Opt. 125, 5432–5435 (2014)CrossRefGoogle Scholar
  15. 15.
    Zhou, Q.: Optical solitons for Biswas-Milovic model with Kerr law and parabolic law nonlinearities. Nonlinear Dyn. 84, 677–681 (2016)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Zhou, Q., Ekici, M., Sonmezoglu, A., Mirzazadeh, M.: Optical solitons with Biswas-Milovic equation by extended G’/G-expansion method. Optik-Int. J. Light Electron Opt. 127, 6277–6290 (2016)CrossRefMATHGoogle Scholar
  17. 17.
    Zhou, Q., Ekici, M., Sonmezoglu, A., Mirzazadeh, M., Eslami, M.: Analytical study of solitons to Biswas–Milovic model in nonlinear optics. J. Modern Opt. (2016). doi: 10.1080/09500340.2016.1184719
  18. 18.
    Zhou, Q., Ekici, M., Sonmezoglu, A., Mirzazadeh, M., Eslami, M.: Optical solitons with Biswas-Milovic equation by extended trial equation method. Nonlinear Dyn. 84, 1883–1900 (2016)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Zhou, Q., Liu, L., Liu, Y., Yu, H., Yao, P., Wei, C., Zhang, H.: Exact optical solitons in metamaterials with cubicquintic nonlinearity and third-order dispersion. Nonlinear Dyn. 80, 1365–1371 (2015)CrossRefGoogle Scholar
  20. 20.
    Zhou, Q., Liu, S.: Dark optical solitons in quadratic nonlinear media with spatio-temporal dispersion. Nonlinear Dyn. 81, 733–738 (2015)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Zhou, Q., Mirzazadeh, M., Ekici, M., Sonmezoglu, A.: Analytical study of solitons in non-kerr nonlinear negative-index materials. Nonlinear Dyn. 86, 623–638 (2016)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Zhou, Q., Mirzazadeh, M., Zerrad, E., Biswas, A., Belic, M.: Bright, dark, and singular solitons in optical fibers with spatio-temporal dispersion and spatially dependent coefficients. J. Modern Opt. 63(10), 950–954 (2016)CrossRefGoogle Scholar
  23. 23.
    Zhou, Q., Zhu, Q.: Combined optical solitons with parabolic law nonlinearity and spatio-temporal dispersion. J. Modern Opt. 62(6), 483–486 (2015)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Zhou, Q., Zhu, Q., Yu, H., Xiong, X.: Optical solitons in media with time-modulated nonlinearities and spatiotemporal dispersion. Nonlinear Dyn. 80, 983–987 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2016

Authors and Affiliations

  1. 1.Centre for Mathematics and StatisticsCentral University of PunjabBathindaIndia

Personalised recommendations